Subscribe

Subscribe to our Newsletter and get informed about new publication regulary and special discounts for subscribers!

ATMath > Volume 2 > Fixed Point Theorems for Compatible Mappings of...
< Back to Volume

Fixed Point Theorems for Compatible Mappings of Type (R) in 2-Metric Spaces

Full Text PDF

Abstract:

The aim of this paper is to introduce the concept of compatible mappings of type (R) in 2-metric spaces and to prove a coincidence point theorem and a fixed point theorem for compatible mappings of type (R) in 2-matric spaces.

Info:

Periodical:
Advanced Trends in Mathematics (Volume 2)
Pages:
17-27
DOI:
10.18052/www.scipress.com/ATMath.2.17
Citation:
O. B. Singh et al., "Fixed Point Theorems for Compatible Mappings of Type (R) in 2-Metric Spaces", Advanced Trends in Mathematics, Vol. 2, pp. 17-27, 2015
Online since:
Mar 2015
Export:
Distribution:
References:

Y.J. Cho. M.S. Khan and S.L. Singh. Common fixed points weakly commuting mappings Univ. Novom. Sadu. Zb. Rad. Prirod-Mut. Fak. Ser. Mat. 18(1)(1988) 129-142.

S. Gahler, 2-metrische. Raume and the topo logische structure. MathNachr. 26(1963) 115-148.

S. Gahler. Zur geometric 2-metrische. Raume Re. Roumaine. Math Pure. Apll. 11. (1966) 665667.

M. Imdad. M.S. Khan and M.D. Khan, A common fixed theorem in 2-metric spaces , Math, Japonica 36(5) (1991) 907-914.

K. Iseki Fixed point theorems in 2-metric spaces Math Seminar Notes. Kobe Univ. 3(1975) 133136.

M.S. Khan On Fixed point theorems in 2-metric spaces Public. Inst. Math (Beograd)(NS) 41(1982) 107-112.

P.P. Murthy S.S. Chang. Y.J. Cho. And B.K. Sharma compatible mappings of type (A) and common fixed point theorems. Kyungpook Math J. 32 (2) (1992) 203-216.

H.K. Pathak . S.S. Chang and Y.J. Cho. Fixed point theorems for compatible mappings of types (P) Indian journal of Maths. 36(2)(1994) 151-166.

Rohen, Y., Singh, M. R. and Shambhu, L., Common fixed point of compatible mappings of type (C) in Banach spaces, Proc. Math. Soc. BHU, 20 (2004), 77-87.

Rohen Y. Fixed point theorems of compatible mappings of type(R) in metric spaces, Int. J. Open Problems Compt. Math., Vol. 3, No. 5, Dec., (2010).

Rohen Y., M. Krishnanando and L. Shambhu, Common fixed point theorems of compatible mappings of type (R), IJMSEA, 6( I) (Jan., 2012), 355-361.

Rohen Y., M. Koireng Meitei and Leenthoi Ningombam Common fixed points of compatible mappings of type (R), General Mathematics Notes.

Rohen Y. And Singh M.R. Common fixed points of compatible mappings of types (R) in complete metric spaces IJMSEA. 2(IV) (2008) 295-303.

Rohen Y. and Bidya Devi Relationship between various types of compatible mappings IJMSEA. 4(I)(2010) 67-82.

A.K. Sharma A note on fixed points in 2 metric spaces Indian J. Pure and appl. Math. 11(1980) 1580-1583.

S.L. Singh. A fixed point theorem in 2 metric spaces. Math. Edu. (Swain) 14(1980) 53-54.

S.L. Singh and Virendra Coincidence theorems on 2 metric spaces. Indian J. Phy. Nat. Sci. 2 (1982) 32-35.

Show More Hide